# SDR ASAA1058310

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,593 hours, 3,539 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G029
- Condition: Defective
- Location: E&E Bay
- Part time: 11,585 hours, 3,529 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF TRANSCEIVER POPS CIRCUIT BREAKER.  REMOVED AND REPLACED NR 2 HF TRANSCEIVER IAW B737NG 800 AMM 23 11 21 11.  SYSTEM CHECKS GOOD B737NG 800 AMM 23 11 21 11QC.
